# SDR 2002FA0000972

- Difficulty date: August 16, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Aircraft: N264B
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697028
- Aircraft time: 251 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Condition: Loose
- Location: Cockpit
- Part time: 251 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, G
- Precautionary procedure: O

## Discrepancy

ENGINE DISPLAY UNITS, PILOT'S PRIMARY FLIGHT DISPLAY, COPILOT'S PRIMARY FLIGHT DISPLAY AND COPILOT'S NAV DISPLAY DIMMED OUT OF VIEW DURING CRUISE AT FL240.  PILOT REPORTED THAT DIMMING WAS AFFECTED BY OPERATION OF CABIN HEAT.  FOUND TAPER BLOCK (TB4) TO HAVE LOOSE PINS.  THIS IS A DISTRIBUTION BLOCK FOR AIRCRAFT LCD DIMMING.
